# SDR ASMF201308016

- Difficulty date: July 24, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N746AM
- Make and model: Boeing 777-2Q8
- Aircraft serial: 32719
- Aircraft time: 33,497 hours, 3,770 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fairing
- Part number: S315W1129
- Part serial: 0176
- Condition: Damaged
- Location: Thrust Reverser
- Part time: 33,497 hours, 3,770 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED THAT DURING LANDING ROLL, ACFT HAD A BIRD STRIKE ON RT ENGINE.  MX PERSONNEL PERFORMED A BIRD STRIKE CONDITIONAL INSPECTION IAW MM 05-51-18, DETECTING RT ENGINE REVERSER CASCADE SEGMENT NR 8 DAMAGED AND OGV FAIRING WITH SCRATCHES.   INSPECTION WAS PERFORMED IAW AMM 73-24-00 FOUND IT WITHIN LIMITS.  MX PERSONNEL RT ENGINE OGV SEGMENTS FAIRING ASSY WERE REPLACED IAW AMM 72-24-03 AND REVERSER CASCADE SEGMENT  NR 8 WAS REPLACED IAW AMM 78-31-00, ALL CORRECT.
